Adiabatic chaos in Liouville's equations

    2005, Vol. 1, No. 1, pp.  111-122

    Author(s): Tronin K. G.

    A system of Liouville’s equations with slowly varying time-periodic parameters is considered. The system is shown to exhibit chaotic behavior with unique features. We start with the presentation of some general theoretical methods based on the analysis of abrupt changes of adiabatic invariants and separatrix splitting and then compare theoretical results with results obtained from numeric experiments.
    Keywords: adiabatic invariant, Liouville's equations, numeric experiment
    Citation: Tronin K. G., Adiabatic chaos in Liouville's equations, Rus. J. Nonlin. Dyn., 2005, Vol. 1, No. 1, pp.  111-122

    Download File
    PDF, 2.36 Mb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License